Thank you, what meds haven't I tried would be easier to list! Lol I have weaned off most fibro meds, I have been on flucanozole 200mgs a day for over a month (have liver tests all the time) been off and on this for a year, otc antifungals worked until last feb 2010! all topical cortosteriods burn, gentian voilet worse reaction, I am on .5mg clonazepam(weaning off) 3mg cesamet, 4mgs zanafex if needed(trying to stop) oxy ir for pain 10mgs 4xs day,and recently for acute vaginal skin burn pain, teva morphine 30mg 2xs day (want no more pain meds and NO antidepressants)the vaginal pain from skin condition causes spasms in my back so pain meds needed now but does not treat the CAUSE?? What is cause if no one can swab me and find anything!. I have very low adrenal function which was missed many times, in march I was losing words, focus, not able to eat drink, my indepth hormone testing I paid a MD to do here in canada showed very low adrenal, testost, dhea, estro lowering, and I am currently on 20mgs of cortef split dose thru day(saved my life) bio hrt testost, cream, progest(small amt) estro(very small) and oral dhea (transdermal dhea tried first but did not bring my levels up since sept 2010.)
I am taking melatonin at night as told by my MD and 5htp under her watch, and I find this is helping with sleep and emotional devastion.
My hormone symptoms are much improved, however ever since my whole body went down hill very fast in march this constant burning vaginal issue has worsened to the point the gyn does not know what to do? A dermatologist did not think it looked like yeast when she "saw" it...because during my cycle it can appear somewhat normal, however if seen before and during my cycle, the red rash has estended to outter labia and I have peeling eroded skin. I eat NO sugar, no wheat no dairy..I have tried coconut oil, apple cider, baking soda baths, read books on yeast and taken oral "antifungal" supplements with no luck!! what do I take if it is bacterial also??? I don't know what to do or what to believe anymore and the healthcare shortage of MD in ontario is not helping. I can not walk due to the skin erosion...waiting lists here are over yrs long....what or who do I see. I have contacted anyone that may be able to see me here, I can get referred,but have to wait! However none of my MD's know WHO to send me to next! I fear I will not walk for another year! I am confused and exhuasted fighting for my life. Pls someone help me. This is not a case of vulvodynia due to sex abuse or anything like I read...this is strictly a "skin issue" caused by something!!!! This chemical burn is very real and I have not walked in over a year without pain burning and worse swelling with movement. I can not walk without help...sleep is none existant due to pain if moving. Hope this long story will be heard and help someone else...pls tell me I am not the only one!!!